# SDR V0XD201810170001

- Difficulty date: October 5, 2018
- Submitted: October 17, 2018
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N160GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10239
- Aircraft time: 34,543 hours, 23,666 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Tripler
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRIPLER ON LOWER FUSELAGE AT FS 977 HAS MULTIPLE GOUGES. REMOVED AND REPLACED TRIPLER AT LOWER FUSELAGE AT FS 977 IAW REO 670-53-00-290 REV D DATED 2015-09-10 AND SRM 51-42-21-001-001-A01.
